# SDR UPS08M52365

- Difficulty date: May 24, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 2 BULBS NOT ILLUMINATED OVER LT ENTRANCE DOOR DURING EMERGENCY LIGHT TEST.  RELAMPED EMERGENCY LIGHTS, OPS CHECK NORMAL.
